# SDR CHQA20130405106

- Difficulty date: April 5, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 27,874 hours, 23,589 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,103 hours, 22,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17703
- Condition: Discharged
- Location: Cabin
- Part time: 25,819 hours, 21,847 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT SECTION ON THE CABIN FLOOR EMERGENCY LIGHT STRIPS WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
